Probabilistic synthesis of enumerated classes of functions
Doklady Akademii Nauk, Tome 223 (1975) no. 5, pp. 1071-1074
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_223_5_a8,
author = {K. M. Podnieks},
title = {Probabilistic synthesis of enumerated classes of functions},
journal = {Doklady Akademii Nauk},
pages = {1071--1074},
year = {1975},
volume = {223},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_223_5_a8/}
}
K. M. Podnieks. Probabilistic synthesis of enumerated classes of functions. Doklady Akademii Nauk, Tome 223 (1975) no. 5, pp. 1071-1074. http://geodesic.mathdoc.fr/item/DAN_1975_223_5_a8/